# SDR DALA2024111410958

- Difficulty date: November 14, 2024
- Submitted: November 14, 2024
- Operation: Air carrier
- Aircraft: N355DN
- Make and model: Airbus A321-213
- Aircraft serial: 8359
- Aircraft time: 18,502 hours, 8,067 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: None
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3055, EMERGENCY EXIT SIGNS INOPERATIVE LOCATIONS:607 FLICKERS ON AND OFF. CORRECTIVE ACTION: PERFORMED OPS CHECK OF EMERGENCY LIGHT AS PER A321 AMM 33-51. ALL LIGHTS OPERATED NORMALLY. NO FAULTS ON CIDS PANEL. (LP 0659091)
